# SDR CALA2014013190271

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,649 hours, 24,722 cycles
- Engine: Iae V2527A5
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN, APU.   CYCLED CB'S L41 & L42.  TRIED SECOND START ATTEMPT, APU DID NOT START.  NO FLAME AT START ATTEMPT.  LISTEN FOR CLICKING SOUND.  IF CLICKING HEARD SUSPECT FUEL, IF NO CLICKING HEARD CHECK IGN LEADS & PLUGS FOR CONNECTION ARCHING WEAR & REPAIR OR REPLACE AS NEEDED.
